Thank you for your reply. I don't think so either. For very complicated and unusual reasons, it appears that I cannot get help from a doctor. I'm pretty much on my own. Of paramount concern are the muscular tremors at night (along with concurrent tinnitus, blurring and doubling of vision, loss of hearing, diminishing cognitive abilities and severe acne which rapidly clears when I am away from whatever substance produces these symptoms). My guess is that there could only be a couple of causes for this. Perhaps inflammation in the brain, or dilation or damage to capillaries in the brain are one of these potential causes. This appears to be happening to my face. Thank you again for your reply and concern. Any insights are most welcome. View Thread
also found that very large doses of caffeine would also make the numb patch tingle slightly, but not to the extent of anaerobic exercise. It would also make my balance better and noticeably clear my vision. At present, whatever is in the environment that produces these symptoms (tinnitus, disruption of vestibular system, disruption of clarity of thought and vision) does not produce the numb patch on my finger. Large doses of caffeine also help. They also make me nauseated and disrupt my sleep.
Does anyone have any ideas as to what this substance might be and how to counter it? Does anyone have any ideas if medical tests to run to find out what this is?
Does anyone have any idea what the very red and green urine mean and how to counter them? I think the green urine has something to do with the initiation of a vitamin deficiency. Without vitamins, tissue heals more slowly or not at all, thus the formation of a lesion and also lingering and blistering acne on my face. In this light, my face breaking out and the disturbance in my vision are very disconcerting. This appears to be the initiation of damage, although I am not a doctor. Please see muscle motion below.
After the lesion bled, my vestibular system was impaired, my eyes crossed and I would have rhythmic tremors in my legs. It felt as though one was riding on a boat or motorcycle. Now, and as is often the case, I have similar tremors/ muscle motion at night when I sleep. It sometimes wakes me up and will persist for a few minutes after waking. This is in conjunction with whatever produces the other symptoms. A few times, when the tinnitus was also very bad, the muscle motion is large enough to be seen by an observer. This is motion in the muscles in my upper arm, chest or jaw most commonly. A few times, they have been of large enough magnitude for an observer to see, although this is not generally the case.
If the similar motions in my legs after bleeding (as above) indicate damage, do these nightly (very often) tremors/ muscle motions indicate damage as well? Could this indicate venus dilation in the brain as well? I recall red/ swollen hands when I had the jitters in the thumbs during episodes long ago. I have reason to believe this is occurring now (swelling, not the jitters in the thumbs).
Thank you for your consideration of my questions. View Thread
Hello, What would account for uncontrollable, rhythmic muscular motions, chiefly when I sleep? I am awakened by them often. They persist for a time upon waking up. See history below. Thanks, Thomas
I am a male in my mid thirties and in good health except for the very disconcerting symptoms below.
History I recall several times being given food (i.e. tomato soup) by my parents that produced the following shortly after ingestion: 1. Elevated pulse rate 2. Elevated respiration 3. Red, puffy hands 4. Uncontrollable jitters in the thumbs
This also happened several times several months before a lesion in the pons area of my brain stem bled. Also during these times, perhaps a few days before, I would eat something, have violent cramps and alternately very, very green urine and very red urine (different days). I have reason to believe that the green urine was related to inducing a vitamin deficiency, which vitamin I do not recall. During this time as well would notice brief muscle spasms in my arms and chest and sty's develop on my eyelids. What are the muscle spasms symptomatic of?
What is the red urine symptomatic of?
A few days before the lesion bled five years ago, there were several episodes of the green and red urine and at least one episode of the above symptoms (i.e. the jittering thumbs). I have come to find that the thumbs are very sensitive to oxygen balance in the blood. One of the pon's functions is to regulate respiration and the oxygen balance in the blood. If anyone has any further insights, i.e. the jittering thumbs or other, please comment.
The night the lesion bled, I ate something for dinner that made me violently ill. In the small hours of the morning, I became so violently ill that I developed dry heaves. This caused the lesion to bleed.
Recently and Presently
There is something in my environment that when I touch it, it makes me feel "woozy" and off balance, makes my ears ring and affects my vision. Specifically, it can make my eyes blurry, one eye is generally significantly worse than the other, but it varies which one. Often, I develop diplopia in one eye or the other, sometimes in both. This too, varies in severity. When exposure happens in terms of bedding, i.e. the tinnitus and disruption to my vision, my face breaks out severely. I find that vitamins help this. If I can use new bedding, then I slowly heal, my vision becomes sharp again, and my face heals as well. Whatever this substance is also makes my stomach growl and churn.
The substance that gives me tinnitus, makes me feel woozy and affected my vision was formerly in much higher concentration. This would produce numb spots on my fingers, specifically a patch on the ring finger of my right hand. I would periodically ride indoor spinning bicycles. If I rode very hard, was anaerobic for a period of a minute or so, the numb patch would tingle profusely and the (circular) patch of numbness would recede, but not entirely go away. A few days later, I would notice a grey substance being extruded through the skin on my finger. This happened twice — once with numerous grey speckles and once with a larger patch that was like a grey callous that was slowly extruded out of my skin.
If this is a familiar or plausible symptom of some toxin, is there some medicine I can take to facilitate the extrusion/ expulsion process, either by itself or in conjunction with exercise or some other activity?
Your consideration of this question is important and appreciated.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.